Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

I Just Had A Surgery Called Nero Pace 5 Months Ago

I Just Had A Surgery Called Nero Pace 5 Months Ago

reason why is because I just recently had a brain surgery and my dr really is no help like at first I started having weird side affects like just crying 😭and I am not a cryier for no apparent reason,feeling depressed ,like I did Not want to out of the house except for things that I love like horseback riding, rock climbing. I just had a surgery called Nero pace there is 2 pace maker like devices laying on my brain and then 2 wires attached to the pace makers and 1 wire in my I just had a surgery… read more

A MyEpilepsyTeam Member said:

My surgeon is in a good hospital in NY and said he did many implants but none had a good outcome or fully stopped the seizures

posted about 5 years ago
A MyEpilepsyTeam Member said:

The magnet should work unless the battery is dead, or it doesn't work for the type of seizures you have. Swipe the magnet over you battery when you aren't having a seizure and see if you can feel your VNS work.

posted about 5 years ago
A MyEpilepsyTeam Member said:

@A MyEpilepsyTeam Member, @A MyEpilepsyTeam Member is absolutely correct. Take it from a person such as me. I take 9 of the larger chalky pills of Felbatrol/Felbamate, have a VNS in my chest work 2 jobs, and haven't had a single seizure in 2 years. And my VNS wires wrap around my vocal chords, so sometimes it makes my voice raspy and hurt to talk. So like Carol said, there's no need for panic. Think of it as a pacemaker for the brain, except more advanced tech, This isn't designed to hurt you. It's designed to help you.

edited, originally posted about 5 years ago
A MyEpilepsyTeam Member said:

Alexa,
You definitely want to look into Your side effects for this Med! It's called "Felbatol" .

posted about 5 years ago
A MyEpilepsyTeam Member said:

Alexa, are You on a different Med also?

posted about 5 years ago
Already a Member? Log in